Afrika Statistika

  • Afr. Stat.
  • Volume 11, Number 2 (2016), 1061 -1074 .

Robust Bayesian Inference of Generalized Pareto Distribution

Fatiha MOKRANI, Hocine FELLAG, and Abdelhakim NECIR

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this work, robust Bayesian estimation of the generalized Pareto distribution is proposed. The methodology is presented in terms of oscillation of posterior risks of the Bayesian estimators. By using a Monte Carlo simulation study, we show that, under a suitable generalized loss function, we can obtain a robust Bayesian estimator of the model.


Dans ce travail, nous présentons une analyse de robustesse Bayesienne des estimateurs des paramétres dun modèle de Pareto généralisé en termes d'oscillation des risques a posteriori. En utilisant une étude exhaustive de Monte Carlo, nous prouvons que, moyennant une fonsction perte généralisée adéquate, on peut construire un estimateur Bayesien robuste du modèle.

Article information

Afr. Stat., Volume 11, Number 2 (2016), 1061 -1074 .

First available in Project Euclid: 20 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 62F15: Bayesian inference 62F35: Robustness and adaptive procedures

Bayesian estimation Extreme value Generalized Fisher information Generalized Pareto distribution Monte Carlo Robustness


MOKRANI, Fatiha; FELLAG, Hocine; NECIR, Abdelhakim. Robust Bayesian Inference of Generalized Pareto Distribution. Afr. Stat. 11 (2016), no. 2, 1061 --1074. doi:10.16929/as/2016.1061.92.

Export citation